How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. G. Your Own Question
Dr. G.
Dr. G., Psychologist
Category: Mental Health
Satisfied Customers: 1474
Experience:  Licensed Psychologist.
Type Your Mental Health Question Here...
Dr. G. is online now
A new question is answered every 9 seconds

How to last longer during sex. I can only last about 30 seconds

This answer was rated:

How to last longer during sex. I can only last about 30 seconds due to P.E. What can i do? it is embarassing for me
What have you tried to make your erection last longer?
Customer: replied 3 years ago.

squeeze exercise and a just started a product called dapovar

How long have you been taking the dapovar? Also, has this always been a problem for you or something new? Are you either in a new relationship or has it been quite a while since your last sexual encounter? Have you had your hormone levels checked?

Customer: replied 3 years ago.

Have been taking dapovar for 21 days now. This has been a problem for quite some time. I have been in a relationship for 4 years and we have sex but i can tell that she is getting fed up with the time i last. i have not had my hormone levels checked

I think it might be time to get those levels checked. It sounds like something biological is going on with you rather than psychological. Schedule a visit with your general doctor for a complete physical, including blood levels. That should give you some answers.
Customer: replied 3 years ago.

So what exactly do i need done. Can i just call the doctors office and tell them that i need my hormonal levels checked? If low or out of whack do they usually put you on a prescription? I have some others symptoms of hormonal imbalance. I often feel fatigued and others.

More answers would be appreciated

yes and yes.
Dr. G. and other Mental Health Specialists are ready to help you

Related Mental Health Questions